Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2008

Numerical Solution of Linear Integro-Differential Equations

Husein Jaradat, Omar Alsayyed & S. Al-Shara

Journal of Mathematics and Statistics, Volume 4, Issue 4, pp. 250–254 · doi.org/10.3844/jmssp.2008.250.254

7,093 accesses6,313 downloads20 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem Statement: Integro-differential equations find special applicability within scientific and mathematical disciplines. In this study, an analytical scheme for solving Integrodifferential equations was presented. Approach: We employed the Homotopy Analysis Method (HAM) to solve linear Fredholm integro-differential equations. Results: Error analysis and illustrative examples were included to demonstrate the validity and applicability of the technique. MATLAB 7 was used to carry out the computations. Conclusion/Recommendations: From now we can use HAM as a novel solver for linear Integro-differential equations.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jaradat, H., Alsayyed, O. & Al-Shara, S. (2008). Numerical Solution of Linear Integro-Differential Equations. Journal of Mathematics and Statistics, 4(4), 250–254. https://doi.org/10.3844/jmssp.2008.250.254

Licence
© Science Publications
Issue
Volume 4, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Numerical Solution of Linear Integro-Differential EquationsJournal of Mathematics and Statistics · Volume 4, Issue 4 · pp. 250–254 · © Science PublicationsDownload